# SDR SWIA200718496

- Difficulty date: July 14, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 15,152 hours, 11,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD CEILING EMERGENCY LIGHT FROM THE FRONT IS INOP.  REPLACED EMERGENCY LAMP.  OPS CHECKS GOOD.
